Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mittenkitten317

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Mittenkitten317

  • Rank
    New Member
  1. Sorry to see that it caused you intense scarring i think that is another reason I am very hesitant to take accutane (not to make u feel worse...hind sight is 20/20 and you had no idea this would happen..) but just from personal experience I notice that people who have taken accutane always get scars no matter how bad their acne was. And me on the other hand, I have had acne for years and even the deep cystic kind but never have had a keloid or indented type scar. Only huperpigmentions. I thin
  2. Yours looks a lot like mine unfortunately painful and large area cyst type acne. Does yours ever come to the surface or not really? Min doesn't I wish I was help but I'm still trying to figure mine out! Let me know if you find anything that helps..
  3. Hi! thanks for the reply! I agree it's a cyst and I have cystic acne here and there but my main concern about this one is it has been over 2 months now and it won't go away it just keeps filling up with fluid and pus and blood and stays there in the same spot! I've never had a cyst like this before, I don't know if I'm doing a good job of explaining what it's like. You ou are right that I should leave it alone but my concern in the first place was ok I left it alone and it's still there a
  4. Hi, So for a bit of background: Developed acne after turning 22. I would say it's always been mild to moderate (think it's hormonal due to the fact that I'm a woman and noticed it would be much worse in stressful times and on cheeks/chin). Had to go on oral steroid for 8 weeks. Bam. Right after the steroid got huge cystic pimples on one cheek/ in a cluster. Looked like normal cysts so just thought they would heal up. Fast forward two months later (two injections later) there is still a spot th
×